# SDR RAIA0007001

- Difficulty date: July 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 9,342 hours, 9,936 cycles
- System (JASC): 3242 · Brake
- Part: Control Cable
- Part number: 32030
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6120-JFK- CREW REPORTS PRIOR TO TAKEOFF PARKING BRAKE CABLE SNAPPED. MAINTENANCE INSPECTED AND REPLACED PARKING BRAKE CABLE.
